The modified Wiener index of some graph operations

Hossein Shabani, Ali Reza Ashrafi

Abstract


Graovac and Pisanski [On the Wiener index of a graph, J. Math. Chem. 8 (1991) 53-62] applied an algebraic approach to generalize the Wiener index by symmetry group of the molecular graph under consideration. In this paper, exact formulas for this graph invariant under some graph operations are presented.

Keywords


Modified Wiener index, graph operation, automorphism group

Full Text:

PDF ABSTRACTS (EN/SI)


DOI: https://doi.org/10.26493/1855-3974.801.968

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications